# SDR DXTA2024122401664

- Difficulty date: December 22, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N183QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70162
- Aircraft time: 919 hours, 308 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: EMERGENCY FLOOR PATH LIGHT BENEATH SEAT #2 IS INOP. REMOVED #2 SEAT AND FOUND CONNECTOR DISCONNECTED. REINSTALLED CONNECTOR AND OPS TESTED SATISFACTORY IAW AMP 700-A-333-53-00-02AAA-320ACA
